Epidural injections related to back, coccyx, and leg pain

Tom

Posted 2009-11-15

I have been recently diagnosed with arachnoiditis which is apparently from one or more of the following that I have had- spine surgery, epidural injections, mylogram CT injections. I thought that I was going nuts after being told that there was nothing wrong with me although I was/am having pain, muscle twitching, sensitivity to touch, itching, and other weird sensations in back, coccyx, butt, and legs.

After several years and as many doctors, I finally found a neurologist that prescribed a MRI with IV contrast (no injections into the spine) and diagnosed me as having arachnoiditis!!! I never heard of the condition and apparently very few doctors have either!!! The condition is chronic and usually worsens over time to the point of complete disability. Anyway, it is almost midnight here in the US and I don't have time to continue my miserable story, but I would like to share the following website in an effort to help those that are having problems after epidural injections, mylogram CT injections, and/or spine or coccyx surgery. I hope that the information helps someone to have their pain and other unexplainable symptoms diagnosed. See: www.arachnoiditis.info.

Good luck,

Tom

What is coccydynia? | Investigation and diagnosis | Treatment | Coping with coccyx pain | Find a doctor or specialist

Medical papers | Personal experiences | Links to other sites | Support groups | Site map